MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age, weight, ethnicity: information unknown/ not provided.If implanted, give date: not applicable, as lens was not implanted.If explanted, give date: not applicable, as lens was not implanted so not explanted.Telephone number: (b)(6).The intraocular lens (iol) has not been received.Therefore, a failure analysis of the complaint device could not be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review and possible product return and evaluation, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the preloaded product intraocular lens (iol) was broken in the injector during the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Section d9 - device available for evaluation? yes.Section d9 - date returned to manufacturer: 2nd february 2022.Section h3 - device evaluated by manufacturer? yes.Device evaluation: the intraocular lens (iol) was returned for evaluation.The complaint issue (dc-lens damaged) could not be confirmed, and no product deficiency could be identified.No issues related to lens damage was observed with the lens.Additional conditions were observed with the returned product (stuck in cartridge, override and cartridge tip cracked/damaged), but they could not be confirmed to be related to the manufacturing/design process.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key12980015
Report Number3012236936-2021-00097
Device Sequence Number17340918
Product Code HQL
UDI-Device Identifier05050474558397
UDI-Public(01)05050474558397(17)221112
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2022
Device Model NumberPCB00
Device Catalogue NumberPCB0000265
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2021
Supplement Date Received by Manufacturer03/22/2022
Initial Report FDA Received Date12/10/2021
Supplement Report FDA Received Date04/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown